# SDR 95ZZZX4507

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51ME
- Make and model: Piper PA-23-250
- Aircraft serial: 277854066
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Failed
- Location: Mag Drive
- Component: Bendix, S200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WOULD NOT START.  TROUBLESHOOT TO LEFT MAG.  BEARINGS IN MAG WORN, CAM NOT ACTIVATING POINTS.  WHEN REMOVING MAG, FOUND BEARING ON MAG DRIVE GEAR MISSING BALLS AND TEETH MISSING ON GEAR OR CHIPPED.
